Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Black spot on heart detected in chemical stress test, Myocardial infarction or Cancer?

Last November 2011, I had a chemical stress test on my heart that found a black spot on my heart. Usually, it means Myocardial Infarction ie heart attack . I also know that a black spot can mean cancer if found on a body organ . I am notw, I am beginning to think that since the dummies here think I didn t have a heart attack .......could the black spot mean cancer.
Asked On : Fri, 4 May 2012
Answers:  1 Views:  2497
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
A black spot in the heart on a chemical stress test does not mean you have cancer. A chemical stress test is done to know the blood flow through the heart vessels and to know the size of the vessels. A dark spot during the test suggests a normal heart, whereas a white spot means the blood flow is low and impeded. So you don't have to worry about a black spot. Your heart is normal.
Take care
Answered: Fri, 4 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor